# SDR ASAA2025052858797

- Difficulty date: May 28, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 34,697 hours, 10,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE AREA EMERGENCY LIGHTS AT SEATS ROWS 17, 19, 21, 23, AND L/H AND R/H AFT OVERWING LIGHTS FAILED OPS. GROUNDED - YES. REPLACED BATTERY PACKS EMERGENCY LIGHTS ON POWER SUPPLY M1670, M1671, M1694, OPS CHECK GOOD IAW B737-900 AMM 12-23-03-000-801, 21-23-03-400-801, 33-51-06-960-805. (S/N 411302)
